×

Über die optimale Regelung eindimensionaler Diffusionsprozesse. (Czech) Zbl 0133.06004

PDF BibTeX XML Cite

References:

[1] W. Feller: The parabolic differential equations and the associated semi-groups of transformations. Ann. of Mathematics 55 (1952), 468-519. · Zbl 0047.09303
[2] W. H. Fleming: Some Markovian Optimization Problems. J. of Math. and Mech. 12 (1963), 131-140. · Zbl 0128.37902
[3] E. Kamke: Das Lebesgue-Stieltjes-Integral. Leipzig, 1956. · Zbl 0071.05401
[4] V. V. Stěpanov: Kurs diferenciálních rovnic. Praha, 1950.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.